# SDR SWIA200515512

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 10,853 hours, 8,432 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 730
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 10,858 hours, 8,420 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB 1 WILL NOT ENGAGE.  REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-40-00, 27-42-01, 27-42-05, P/N:  7062-3; S/N OFF: 1004.
